# SDR UIEA200900060

- Difficulty date: October 10, 2009
- Submitted: October 13, 2009
- Operation: Air carrier
- Aircraft: N540MC
- Make and model: Boeing 747243B
- Aircraft serial: 22508
- Aircraft time: 105,350 hours, 18,566 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Relay
- Part number: 10604501
- Condition: Failed
- Location: Zone 100
- Stage of operation: CL
- How discovered: O
- Nature of condition: N, G
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF FROUND SAFETY RELAY LIGHT ILLUMINATED. OTHER INDICATIONS WERE BOTH ATC TRANSPONDERS INOP, LOW SPEED BRAKE RELEASE LIGHT ILLUMINATED.  PERFORMED ACTION PLAN SENT AND CHECKED OK PER AMM 32-09-02. REPLACED DEFECTIVE R226 RELAY REPLACED PRIMARY SQUAT SWITCH. OPS CHECKED NORMAL
